# SDR 98UAL900570

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983UA
- Make and model: Boeing 737291
- Aircraft serial: 21641
- Engine: Pwa JT8D9A
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3741
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRIC SMOKE SMELL IN GALLEY AREA.  *S/D*  NO INLET FILTER ON CHILLER.  REPLACED BAD CHILLER WITH SERVICEABLE CHILLER PER MM 25-33-01, OPERATIONAL CHECK NORMAL.
